Selcuk University Digital Archive Systems

Generalized Leibniz rule for an extended fractional derivative operator with applications to special functions

Show simple item record

dc.contributor.author Gaboury, S.
dc.contributor.author Tremblay, R.
dc.contributor.author Fugère, B. J.
dc.date.accessioned 2018-05-08T11:17:19Z
dc.date.available 2018-05-08T11:17:19Z
dc.date.issued 2011
dc.identifier.citation Gaboury, S., Tremblay, R., Fugère, B. J. (2011). Generalized Leibniz rule for an extended fractional derivative operator with applications to special functions. Selcuk Journal of Applied Mathematics, 12 (2), 119-134. tr_TR
dc.identifier.issn 1302-7980
dc.identifier.uri http://hdl.handle.net/123456789/10580
dc.description URL: http://sjam.selcuk.edu.tr/sjam/article/view/310 tr_TR
dc.description.abstract Recently an extended operator of fractional derivative related to a generalized beta function has been used in order to obtain some generating relations involving extended hypergeometric functions [19]. In this paper, an extended fractional derivative operator with respect to an arbitrary regular and univalent function based on the Cauchy integral formula is defined. This is done to compute the extended fractional derivative of the function log z and principally, to obtain a generalized Leibniz rule. Some examples involving special functions are given. A representation of the extended fractional derivative operator in terms of the classical fractional derivative operator is also determined by using a result of A.R. Miller [12]. tr_TR
dc.language.iso en tr_TR
dc.publisher Selcuk University Research Center of Applied Mathematics tr_TR
dc.subject Extended beta function tr_TR
dc.subject Fractional derivatives tr_TR
dc.subject Extended special functions tr_TR
dc.subject Genişletilmiş beta işlevi tr_TR
dc.subject  Genişletilmiş özel işlevler tr_TR
dc.subject Fraksiyonel türevler tr_TR
dc.title Generalized Leibniz rule for an extended fractional derivative operator with applications to special functions tr_TR
dc.type Article tr_TR
dc.relation.journal Selcuk Journal of Applied Mathematics
dc.identifier.volume 12
dc.identifier.startpage 119
dc.identifier.endpage 134


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account